Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
logey757

What to do post accutane?

Hi there, i just recently finally ended my 6 month accutane course, and my skin has never looked better! However, its been about 2 weeks since I got off it and I have gotten about 3 minor blackheads. Yes, it is not much, but I am very scared that I will relapse.

I am wondering what exactly I should do to begin treating these blackheads. I want to start treatment as soon as possible! I have already used these 3% BP pads on them, but it doesn't seem like they do much. Thanks in advance!

*For all those scared about accutane, I highly recommend it! It works great.

Share this post


Link to post
Share on other sites

Many people seem to find success with a retinoid maintenance regimen after completion of accutane. Ask your derm about Retin A, Tazorac, or Differin. More people use the Taz or Retin A, and successfully, too. :)

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


                ×